# SDR SWAA2025070782119

- Difficulty date: June 15, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 65,123 hours, 41,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE CRACKED<[01] LOCATED AND DRILLED NEW FCB AFT CORNER SCUFF PLATE IAW SRM 51-40-05 AND DWG143A8331;[02] LOCATED AND DRILLED NEW FCB AFT CORNER SCUFF PLATE IAW SRM 51-40-05 AND DWG143A8331. PART WILL BE INSTALLED ON CUSTOMER CARD# TTG8Q0134DTN;[03] VERIFIED CORRECTIVE ACTION 2
